MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator service required alarm is occurring on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to the third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that an error code, battery not charging fault, was observed in the device's error log.The third-party service technician alleged the detachable battery was the cause of the issue occurring on the device.The third-party service technician was not able to test it with the detachable battery because it was not sent with the device for evaluation.In conclusion, the device's detachable battery needs replaced to address the issue.Additionally, during the service of the device, the air inlet foam filter needs replaced for preventative maintenance unrelated to the reportable malfunction/issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23609693
Report Number2518422-2025-111977
Device Sequence Number18604056
Product Code CBK
UDI-Device Identifier00606959055544
UDI-Public(01)00606959055544
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEE2110X15B
Device Catalogue NumberEE2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown